November  2013, 12(6): 2565-2575. doi: 10.3934/cpaa.2013.12.2565

Weighted Sobolev-Hardy spaces and sign-changing solutions of degenerate elliptic equation

1. 

Department of Mathematics, South China University of Technology, Guangzhou, 510640, China

2. 

Department of Mathematics, South China University of Technology, Guangzhou 510640

Received  July 2012 Revised  January 2013 Published  May 2013

Some critical Sobolev-Hardy inequalities with weight of distance function $d^{\frac{\alpha}{p}p^*}$ are established in a bounded domain $\Omega$, where $d$ is the distance to the boundary $\partial\Omega$. Using these inequalities we get the result that the embedding $\mathcal{D}^{1, 2}(\Omega, d^\alpha)\hookrightarrow L^q(\Omega, d^{\beta})$ is compact if $1\leq q<2^*$ and $\beta >\frac{\alpha}{2}q+\frac{q}{2^*}-1$. By the compactness result and critical-point theory about sign-changing solutions, we obtain infinitely many sign-changing solutions to a degenerate Dirichlet elliptic equation $-\hbox{div}(d^\alpha \nabla u)- \frac{(1-\alpha )^2}{4} d^{\alpha-2} u=f(x,u)$ provided that $f(x,u)$ satisfies suitable conditions.
Citation: Jun Yang, Yaotian Shen. Weighted Sobolev-Hardy spaces and sign-changing solutions of degenerate elliptic equation. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2565-2575. doi: 10.3934/cpaa.2013.12.2565
References:
[1]

G. H. Hardy, Note on a theorem of Hilbert, Mathematische Zeitschrift, 6 (1920), 314-317.

[2]

H. Brezis and J. L. Vázquez, Blow-up solutions of some nonlinear elliptic problems, Revista Matemática de la Universidad Complutense de madrid, 10 (1997), 443-469.

[3]

F. Gazzola, H. C. Grunau and E. Mitidieri, Hardy inequalities with optimal constants and remainder terms, Transactions of the American Mathematical Society, 356 (2004), 2149-2168.

[4]

Adimurthi, N. Chaudhuri and M. Ramaswamy, An improved Hardy-Sobolev inequality and its application, Proceedings of the American Mathematical Society, 130 (2002), 489-505.

[5]

Adimurthi and M. J. Esteban, An improved Hardy-Sobolev inequality in $W^{1,p}$ and its application to Schrödinger operators, Nonlinear Differential Equatons and Applications, 12 (2005), 243-263.

[6]

B. Abdellaoui, E. Colorado and I. Peral, Some improved Caffarelli-Kohn-Nirenberg inequalities, Calculus of Variations and Partial Differential Equations, 23 (2005), 327-345.

[7]

Y. T. Shen, The Dirichlet problem for degenerate or singular elliptic equation of high order, Journal of China University of Science and Technology, 10 (1980), 1-11.

[8]

Y. T. Shen and X. K. Guo, Weighted Poincaré inequalities on unbounded domains and nonlinear elliptic boundary value problems, Acta Mathematica Scientia, 4 (1984), 277-286.

[9]

G. Barbatis, S. Filippas and A. Tertikas, A unified approach to improved $L^p$ Hardy inequalities with best constants, Trans. Amer. Math. Soc., 356 (2004), 2169-2196.

[10]

H. Brezis and M. Marcus, Hardy's inequalities revisited, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, Ser. IV 25 (1997), 217-237.

[11]

S. Filippas, V. G. Maz'ya and A. Tertikas, On a question of Brezis and marcus, Calc. of Variations and P.D.E., 25 (2006), 491-501.

[12]

S. Filippas, V. G. Maz'ya and A. Tertikas, Critical Hardy-Sobolev Inequalities, Journal de Mathématiques Pures et Appliquées, 87 (2007), 37-56.

[13]

J. Dávila and L. Dupaigne, Hardy-type inequalities, J. Eur. Math. Soc., 6 (2004), 335-365.

[14]

M. K. V. Murthy and G. Stampacchia, Boundary value problems for some degenerate elliptic operators, Annali Mat. Pura Appl., 80 (1968), 1-122.

[15]

A. Kristály and C. Varga, Multiple solutions for a degenerate elliptic equation involving sublinear terms at infinity, J. Math. Anal. Appl., 352 (2009), 139-148.

[16]

Y. M. Chen, Regularity of solutions to the Dirichlet problem for degenerate elliptic equation, Chin. Ann. Math., Ser. B, 24 (2003), 529-540.

[17]

Y. T. Shen and Y. X. Yao, Nonlinear elliptic equations with critical potential and critical parameter, Proceedings of the Royal Society of Edinburgh, Sect. A, 136 (2006), 1041-1051.

[18]

M. M. Zou, "Sign-Changing Critical Point Theory," Springer-Verlag, New York, 2008.

[19]

E. Hebey, Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities, Courant Lecture Notes in Mathematics, 5 (1999), A.M.S.

show all references

References:
[1]

G. H. Hardy, Note on a theorem of Hilbert, Mathematische Zeitschrift, 6 (1920), 314-317.

[2]

H. Brezis and J. L. Vázquez, Blow-up solutions of some nonlinear elliptic problems, Revista Matemática de la Universidad Complutense de madrid, 10 (1997), 443-469.

[3]

F. Gazzola, H. C. Grunau and E. Mitidieri, Hardy inequalities with optimal constants and remainder terms, Transactions of the American Mathematical Society, 356 (2004), 2149-2168.

[4]

Adimurthi, N. Chaudhuri and M. Ramaswamy, An improved Hardy-Sobolev inequality and its application, Proceedings of the American Mathematical Society, 130 (2002), 489-505.

[5]

Adimurthi and M. J. Esteban, An improved Hardy-Sobolev inequality in $W^{1,p}$ and its application to Schrödinger operators, Nonlinear Differential Equatons and Applications, 12 (2005), 243-263.

[6]

B. Abdellaoui, E. Colorado and I. Peral, Some improved Caffarelli-Kohn-Nirenberg inequalities, Calculus of Variations and Partial Differential Equations, 23 (2005), 327-345.

[7]

Y. T. Shen, The Dirichlet problem for degenerate or singular elliptic equation of high order, Journal of China University of Science and Technology, 10 (1980), 1-11.

[8]

Y. T. Shen and X. K. Guo, Weighted Poincaré inequalities on unbounded domains and nonlinear elliptic boundary value problems, Acta Mathematica Scientia, 4 (1984), 277-286.

[9]

G. Barbatis, S. Filippas and A. Tertikas, A unified approach to improved $L^p$ Hardy inequalities with best constants, Trans. Amer. Math. Soc., 356 (2004), 2169-2196.

[10]

H. Brezis and M. Marcus, Hardy's inequalities revisited, Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, Ser. IV 25 (1997), 217-237.

[11]

S. Filippas, V. G. Maz'ya and A. Tertikas, On a question of Brezis and marcus, Calc. of Variations and P.D.E., 25 (2006), 491-501.

[12]

S. Filippas, V. G. Maz'ya and A. Tertikas, Critical Hardy-Sobolev Inequalities, Journal de Mathématiques Pures et Appliquées, 87 (2007), 37-56.

[13]

J. Dávila and L. Dupaigne, Hardy-type inequalities, J. Eur. Math. Soc., 6 (2004), 335-365.

[14]

M. K. V. Murthy and G. Stampacchia, Boundary value problems for some degenerate elliptic operators, Annali Mat. Pura Appl., 80 (1968), 1-122.

[15]

A. Kristály and C. Varga, Multiple solutions for a degenerate elliptic equation involving sublinear terms at infinity, J. Math. Anal. Appl., 352 (2009), 139-148.

[16]

Y. M. Chen, Regularity of solutions to the Dirichlet problem for degenerate elliptic equation, Chin. Ann. Math., Ser. B, 24 (2003), 529-540.

[17]

Y. T. Shen and Y. X. Yao, Nonlinear elliptic equations with critical potential and critical parameter, Proceedings of the Royal Society of Edinburgh, Sect. A, 136 (2006), 1041-1051.

[18]

M. M. Zou, "Sign-Changing Critical Point Theory," Springer-Verlag, New York, 2008.

[19]

E. Hebey, Nonlinear Analysis on Manifolds: Sobolev Spaces and Inequalities, Courant Lecture Notes in Mathematics, 5 (1999), A.M.S.

[1]

Yanfang Peng, Jing Yang. Sign-changing solutions to elliptic problems with two critical Sobolev-Hardy exponents. Communications on Pure and Applied Analysis, 2015, 14 (2) : 439-455. doi: 10.3934/cpaa.2015.14.439

[2]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure and Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[3]

Tsung-Fang Wu. On semilinear elliptic equations involving critical Sobolev exponents and sign-changing weight function. Communications on Pure and Applied Analysis, 2008, 7 (2) : 383-405. doi: 10.3934/cpaa.2008.7.383

[4]

Salomón Alarcón, Jinggang Tan. Sign-changing solutions for some nonhomogeneous nonlocal critical elliptic problems. Discrete and Continuous Dynamical Systems, 2019, 39 (10) : 5825-5846. doi: 10.3934/dcds.2019256

[5]

Jing Zhang, Shiwang Ma. Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent. Discrete and Continuous Dynamical Systems - B, 2016, 21 (6) : 1999-2009. doi: 10.3934/dcdsb.2016033

[6]

Fengshuang Gao, Yuxia Guo. Multiple solutions for a critical quasilinear equation with Hardy potential. Discrete and Continuous Dynamical Systems - S, 2019, 12 (7) : 1977-2003. doi: 10.3934/dcdss.2019128

[7]

Zhengping Wang, Huan-Song Zhou. Radial sign-changing solution for fractional Schrödinger equation. Discrete and Continuous Dynamical Systems, 2016, 36 (1) : 499-508. doi: 10.3934/dcds.2016.36.499

[8]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1945-1966. doi: 10.3934/dcdss.2020469

[9]

Xiaomei Sun, Wenyi Chen. Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent. Communications on Pure and Applied Analysis, 2011, 10 (2) : 527-540. doi: 10.3934/cpaa.2011.10.527

[10]

Jinhui Chen, Haitao Yang. A result on Hardy-Sobolev critical elliptic equations with boundary singularities. Communications on Pure and Applied Analysis, 2007, 6 (1) : 191-201. doi: 10.3934/cpaa.2007.6.191

[11]

Jin-Cai Kang, Xiao-Qi Liu, Chun-Lei Tang. Ground state sign-changing solution for Schrödinger-Poisson system with steep potential well. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022112

[12]

Jincai Kang, Chunlei Tang. Ground state radial sign-changing solutions for a gauged nonlinear Schrödinger equation involving critical growth. Communications on Pure and Applied Analysis, 2020, 19 (11) : 5239-5252. doi: 10.3934/cpaa.2020235

[13]

Craig Cowan. Optimal Hardy inequalities for general elliptic operators with improvements. Communications on Pure and Applied Analysis, 2010, 9 (1) : 109-140. doi: 10.3934/cpaa.2010.9.109

[14]

Mateus Balbino Guimarães, Rodrigo da Silva Rodrigues. Elliptic equations involving linear and superlinear terms and critical Caffarelli-Kohn-Nirenberg exponent with sign-changing weight functions. Communications on Pure and Applied Analysis, 2013, 12 (6) : 2697-2713. doi: 10.3934/cpaa.2013.12.2697

[15]

Yohei Sato, Zhi-Qiang Wang. On the least energy sign-changing solutions for a nonlinear elliptic system. Discrete and Continuous Dynamical Systems, 2015, 35 (5) : 2151-2164. doi: 10.3934/dcds.2015.35.2151

[16]

Aixia Qian, Shujie Li. Multiple sign-changing solutions of an elliptic eigenvalue problem. Discrete and Continuous Dynamical Systems, 2005, 12 (4) : 737-746. doi: 10.3934/dcds.2005.12.737

[17]

Boumediene Abdellaoui, Ahmed Attar. Quasilinear elliptic problem with Hardy potential and singular term. Communications on Pure and Applied Analysis, 2013, 12 (3) : 1363-1380. doi: 10.3934/cpaa.2013.12.1363

[18]

Chunhua Wang, Jing Yang. Infinitely many solutions for an elliptic problem with double critical Hardy-Sobolev-Maz'ya terms. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1603-1628. doi: 10.3934/dcds.2016.36.1603

[19]

Guirong Liu, Yuanwei Qi. Sign-changing solutions of a quasilinear heat equation with a source term. Discrete and Continuous Dynamical Systems - B, 2013, 18 (5) : 1389-1414. doi: 10.3934/dcdsb.2013.18.1389

[20]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (5) : 1779-1799. doi: 10.3934/dcdss.2020454

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (96)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]